# SDR ZZDA2010428

- Difficulty date: September 18, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26 MISSING EPL COVER (WHITE).  REPLACED MISSING COVER IAW AMM 33-51.
